Ampicillin‐associated Colitis

DANIEL BERKOWITZ, GERALD BEZAHLER, LAWRENCE J. BRANDT

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

Pseudomembraneous colitis has been increasingly observed after therapy with several antibiotics including ampicillin. This report describes the clinical and pathologic features of a patient who developed pseudomembraneous colitis while receiving ampicillin. The strikingly characteristic nature of these lesions is discussed and early diagnosis in the prevention of a potentially hazardous disorder is emphasized.

Original languageEnglish (US)
Pages (from-to)362-365
Number of pages4
JournalThe American Journal of Gastroenterology
Volume66
Issue number4
DOIs
StatePublished - Oct 1976

ASJC Scopus subject areas

  • Hepatology
  • Gastroenterology

Fingerprint Dive into the research topics of 'Ampicillin‐associated Colitis'. Together they form a unique fingerprint.

  • Cite this